# SDR DALA1036319855

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO STA 237 LT STRUT CRACKED AT LOWER END. STOPPED DRILLED CRACK IAW SRM 53-01, FIG 2.  VERIFIED CRACK CONTAINED IAW SPM 06-10-01.001 FABRICATED AND INSTALLED DOUBLER IAW SRM 53-01, FIG 2, SHEET 4, 53-13-2, FIG 4, SHT 1&2, 51-10-3, 53-30-2 AND 51-30-5.
